Jump to content
JWTalk - Jehovah's Witnesses Online Community

Overdose spike in Louisville, Kentucky


We lock topics that are over 365 days old, and the last reply made in this topic was 1918 days ago. If you want to discuss this subject, we prefer that you start a new topic.

Recommended Posts

http://edition.cnn.com/2017/02/11/health/overdoses-spike-in-louisville/

Quote

(CNN) Another week, another cluster of overdoses.

This time it happened in Louisville, Kentucky, where Louisville Metro Emergency Services responded to 52 overdose calls between midnight Wednesday and 8 a.m. ET Friday, said agency spokesman Mitchell Burmeister.
That was a big jump over the 25 overdose calls received in the same 32-hour time frame last week.
 

These statistics are really alarming! What is happening here? (Other than we are CLEARLY living in the last days?)

Link to comment
Share on other sites

I have our local counties programmed into my Scanner Radio app and I listen to them all the time.

 

It seems that emergency medical services are responding to more and more suicides, apparent suicides and attempted suicides.

 

Also, domestic violence calls have gone through the roof.

 

People are in desperate need of the Good News.:(

Link to comment
Share on other sites

its mostly due to the rise of pain killer addictions.  i firmly believe big pharma was behind the start of this epidemic. pushimg the use of pain killers on doctors. Docs were over prescribing hard narcotics and people became easly hooked.  pill mills popped up everywhere, you can walk in and say you have a headache and leave with opiods given to cancer patients. These pain killers are same as being addicted to opium.  It has only been in recent years due to public outcry that governments and police have been trying to shut this down. unfortunately the damage is done.  When i had back problems in the past my doc was giving me 90 oxycotins a month. of course i didnt think anything of it due to my injury but when it came time to come off them there was no help or warning from docs of the major side effects. Restless legs, night sweats, crazy body sensations, and depression.  it truly was a nightmare. I feel sorry for all the ones going through this opiod addiction.

Link to comment
Share on other sites

  • Recently Browsing   0 members

    • No registered users viewing this page.

About JWTalk.net - Jehovah's Witnesses Online Community

Since 2006, JWTalk has proved to be a well-moderated online community for real Jehovah's Witnesses on the web. However, our community is not an official website of Jehovah's Witnesses. It is not endorsed, sponsored, or maintained by any legal entity used by Jehovah's Witnesses. We are a pro-JW community maintained by brothers and sisters around the world. We expect all community members to be active publishers in their congregations, therefore, please do not apply for membership if you are not currently one of Jehovah's Witnesses.

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.

JWTalk 22.1.2 (changelog)